# SDR ABXA030237

- Difficulty date: August 26, 2002
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,864 hours, 25,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO, STA 990, LONGERON 36, SKIN WAS CORRODED.  REPAIRED AREA IAW REA D853-44014MR AND DC-8 SRM 51-1-8.
